# SDR CA990927074

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Part number: 37604331
- Condition: Leaking
- Location: Engine Oil
- Component: FC3520100
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN-FLIGHT SHUTDOWN DUE TO DECREASING OIL QUANTITY.  ENGINE OIL CAP O-RING FOUND TO BE UNSERVICEABLE.
